# SDR FTU2003F00009

- Difficulty date: April 24, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N7812
- Make and model: Gulstm 695A
- Aircraft serial: 96089
- Engine: Garrtt TPE331*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: AN386428
- Condition: Scored
- Location: Mgl Strut
- Component: Mlg Strut Assy
- Component part number: 40013918R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A NORMAL PERIODIC INSPECTION IT WAS DISCOVERED THAT THE TAPERED PINS WHICH RETAIN THE MLG HOUSING SUPPORT PINS HAD INCORRECT HARDWARE (PLAIN WASHERS UNDER THE NUT, INSTEAD OF SPECIAL AN975-5 WASHERS) SECURING THE TAPERED PINS IN PLACE.  FURTHER INVESTIGATION REVEALED THE TAPERED PINS IN PLACE.  FURTHER INVESTIGATION REVEALED THE TAPERED PIN SIDES WERE DAMAGED FROM IMPROPER INSTALLATION AND THE TAPERED HOLES WERE FOUND NOT TO BE REAMED DEEP ENOUGH FOR CORRECT INSTALLATION.  NO OTHER DAMAGE WAS FOUND.  NEW PINS WERE INSTALLED AND HOLES REAMED TO THE CORRECT DEPTH AND PINS SECURED USING CORRECT HARDWARE.
